# SDR YYFA20130710001

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 42,302 hours, 34,840 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TO CABIN PA INAUDIBLE (TO LOW).  C/W WITH OPS CHECK OF PA SYS, FOUND NO FAULTS AT THIS TIME IAW AMM 23-30-01.
